The original documents are located in Box 21, folder "President - Trips (5)" of the Loen and Leppert Files at the Gerald R. Ford Presidential Library.

Copyright Notice

The copyright law of the United States (Title 17, United States Code) governs the making of photocopies or other reproductions of copyrighted material. Gerald Ford donated to the United States of America his copyrights in all of his unpublished writings in National Archives collections. Works prepared by U.S. Government employees as part of their official duties are in the public domain. The copyrights to materials written by other individuals or organizations are presumed to remain with them. If you think any of the information displayed in the PDF is subject to a valid copyright claim, please contact the Gerald R. Ford Presidential Library.

Digitized from Box 21 of the Loen and Leppert Files at the Gerald R. Ford Presidential Library

THE WHITE HOUSE WASHINGTON

Liz, in Rep. Martin's office called with following:

Rep. Martin will attend the '
1:30 event at Guilford Courthouse and:

3:15 p.m. PFC district leaders reception at Guilford College

He will be driving from Charlotte to the area

Vera 3/11 4:45 p/m.

give to Ling

Wilkestoro alvena man Frank Ursomares

919 - 373 - 1191

Call Red Coveney on signal in Chie. if hels + AF / transponeled Please coll Frank Ersomers (919) 667-2176 x212 greensboro Signal U.L. asked U.H. to give fune to ster John auderson phone. 3:20 3/10

THE WHITE HOUSE

WASHINGTON

NORTHERN ILLINOIS

details later in week (mid week)

Depart Thursday - late afternoon from ANDREWS AFB VIP lounge

*Pay equivalent to commercial rates

(overnight Thursday in Rockford (vernight Friday in Chicago) Leave Chicago Saturday Morning for N.C.

4 p.m. Ill. editors only DERWINSKI (Delhie) ann Bolton NO - HYDE ann Kelly McCLORY Martha June Foster also 60 400 JOHN ANDERSON OLINE 5676 (honorary doctorate) Carolyn (Julie 3635

*Leave Chicago Saturday at 9:45 a.m. for North Carolina ---- '

11:30 am -Arrive GREENSBORO-HIGH POINT Airport about 1:00 p.m.

8:00 pm - arrive De 9:00 pm WILKSBORO

Invite following to return to Washington, with the President on Saturday Night *Pay equivalent to commercial rates

- 1976 - Ling - unable to join threulest governor wests to introduce P in wilkstore- Trequest:

(Frank Terromores) 1.2. please call-No- J. BROYHILL

Dev. 3761 Mich 6201

THE WHITE HOUSE

March 9, 1976

MEMORANDUM FOR: DICK CHENEY

VIA: JERRY JONES

FROM: RED CAVANEY

SUBJECT: THE PRESIDENT'S VISIT TO ILLINOIS

AND NORTH CAROLINA

March 11-13, 1976

Attached at TAB A is the Illinois portion of the Proposed Schedule for the President's visit to Illinois and North Carolina.

APPROVE ____ DISAPPROVE ____

The North Carolina portion will be submitted separately tomorrow.

MRS. FORD

Our current guidance indicates that Mrs. Ford will arrive in Rockford at approximately 9:00 pm and proceed directly to the Residence where she will join the President

Although her schedule is not completed, it is our understanding that she will travel to Chicago independently of the President the latter part of Friday morning and undertake separate activities at Liberty ville. As of this time, Mrs. Ford has not indicated whether she will return to Washington directly or spend some time in the Chicago suburbs with the President. If you have received any further guidance on this, please let me know.

GUESTS

As per our original plan with the Congressional Liaison Office, the remaining members of the Illinois Republican Delegation who did not

accompany the President on the first Illinois trip will be invited. We have been informed that Senator Percy will join the President in Chicago. The Illinois State PFC has requested that we not invite Rep. Phil Crane, however, if he should ask to be included it is recommended that we concur under the conditions that he not cause the Illinois PFC any problems.

PROPOSED SCHEDULE

THE PRESIDENT'S VISIT TO ILLINOIS AND NORTH CAROLINA

Thursday through Saturday March 11-13, 1976

Thursday, March 11, 1976

2:05 pm

The President boards helo on South Lawn.

HELO DEPARTS South Lawn en route Andrews AFB.

[Flying time: 15 minutes]

2:20 pm

HELO ARRIVES Andrews AFB.

The President boards Air Force One.

2:25 pm

AIR FORCE ONE DEPARTS Andrews AFB en route Rockford Airport, Rockford, Illinois.

[Flying time: 1 hour, 55 minutes]
[Time change: -1 hour]

3:20 pm

AIR FORCE ONE ARRIVES Rockford Airport, Rockford, Illinois.

OPEN PRESS COVERAGE CLOSED ARRIVAL

The President will be met by:

Rockford Mayor

En route the motorcade, the President will talk with members of the local press.

3:30 pm

The President boards motorcade.

MOTORCADE DEPARTS Rockford Airport en route the Clock Tower Inn.

[Driving time: 20 minutes]

3:50 pm

MOTORCADE ARRIVES the Clock Tower Inn.

PRESS POOL COVERAGE CLOSED ARRIVAL

The President will be met by:

Hotel Manager

The President proceeds to offstage announcement area.

3:55 pm

The President arrives offstage announcement area.

4:00 pm

Announcement.

4:00 pm

The President proceeds inside meeting room, accompanied by Rep. John Anderson, to attend farmforum.

OPEN PRESS COVERAGE ATTENDANCE: 500

4:01 pm

The President and Rep. Anderson arrive podium and remain standing.

4:02 pm

Introduction of the President by Rep. Anderson.

4:03 pm

Presidential remarks.

FULL PRESS COVERAGE

4:13 pm

Remarks conclude.

The President accepts questions from members of the audience, with the first question from the stage right microphone area and subsequently alternating between stage right and left.

FULL PRESS COVERAGE

4:40 pm

Question and Answer Session concludes.

The President thanks the audience and informally greets those in attendance en route motorcade for boarding.

4:50 pm

MOTORCADE DEPARTS the Clock Tower Inn en route Residence.

[Driving time: 10 minutes]

5:00 pm

MOTORCADE ARRIVES Residence.

PRESS POOL COVERAGE CLOSED ARRIVAL

The President will be met by:

Residence owners and family

The President proceeds inside Residence.

5:05 pm

The President arrives Residence Quarters.

PERSONAL/STAFF TIME: 2 hours, 35 minutes

7:40 pm

The President proceeds to motorcade for boarding.

7:45 pm

MOTORCADE DEPARTS en route Cherryvale Shopping Center.

[Driving time: 10 minutes]

7:55 pm

MOTORCADE ARRIVES Cherryvale Shopping Center.

PRESS POOL COVERAGE CLOSED ARRIVAL

The President proceeds to offstage announcement area.

7:59 pm

The President arrives offstage announcement area.

8:00 pm

Announcement.

8:00 pm

The President, escorted by Rep. Anderson, proceeds en route platform for seating.

OPEN PRESS COVERAGE CROWD SITUATION 8:02 pm The President arrives platform and is seated.

8:03 pm Welcoming remarks.

8:04 pm Invocation.

8:05 pm National Anthem.

8:07 pm Introduction of the President.

8:09 pm Presidential remarks.

FULL PRESS COVERAGE

8:20 pm Remarks conclude.

The President departs platform en route motorcade for boarding.

8:30 pm MOTORCADE DEPARTS Cherryvale Shopping Center en route Residence.

[Driving time: 10 minutes]

8:40 pm MOTORCADE ARRIVES Residence.

The President proceeds to Residence Quarters.

OVERNIGHT Rockford

Friday, March 12, 1976

7:15 am The President boards motorcade at Residence.

MOTORCADE DEPARTS en route the Clock Tower Inn.

[Driving time: 10 minutes]

7:25 pm MOTORCADE ARRIVES the Clock Tower Inn.

PRESS POOL COVERAGE CLOSED ARRIVAL

The President proceeds to offstage announcement area.

7:29 am The President arrives offstage announcement area.

7:30 am Announcement.

7:30 am The President proceeds inside to attend PFC Breakfast.

OPEN PRESS COVERAGE ATTENDANCE: 700

7:32 am The President arrives head table and is seated.

7:33 am Welcoming remarks.

7:34 am Invocation.

7:35 am Pledge of Allegiance.

7:36 am Breakfast is served.

7:48 am Introduction of the President.

7:50 am Presidential remarks.

FULL PRESS COVERAGE

8:05 am Remarks conclude.

The President thanks those in attendance and proceeds en route motorcade for boarding.

8:15 am MOTORCADE DEPARTS en route Rockford Airport.

[Driving time: 15 minutes]

8:30 am MOTORCADE ARRIVES Rockford Airport.

OPEN PRESS COVERAGE CLOSED ARRIVAL 8:35 am

The President boards Air Force One.

AIR FORCE ONE DEPARTS Rockford Airport en route O'Hare Field, Chicago, Illinois.

[Flying time: 20 minutes]
[No time change]

8:55 am

AIR FORCE ONE ARRIVES O'Hare Field, Chicago, Illinois (Air Force Reserve Ramp).

OPEN PRESS COVERAGE OPEN ARRIVAL

The President will be met by:

Senator Charles Percy (R-III.) Former Governor Ogilvie Colonel Jack Riley Captain McQuad, USAF

NOTE: On hand to greet the President will be members of the Chicago ethnic community in costume.

En route the motorcade for boarding, the President will talk with members of the local press.

9:05 am

MOTORCADE DEPARTS en route Wheaton College Chapel.

[Driving time: 25 minutes]

9:30 am

MOTORCADE ARRIVES Wheaton College Chapel (front entrance).

OPEN PRESS COVERAGE OPEN ARRIVAL

The President will be met by:

Wheaton College President
Wheaton College Student Body President

The President, escorted by the Wheaton College President and the Student Body President, will greet the crowd outside the Chapel en route offstage announcement area.

9:40 am

The President arrives offstage announcement area and pauses.

"Ruffles and Flourishes" Announcement "Hail to the Chief"

9:45 am

The President, escorted by the Wheaton College President and Student Body President, proceeds inside Chapel en route stage for seating.

OPEN PRESS COVERAGE ATTENDANCE: 2700

9:48 am Welcoming remarks.

9:49 am Invocation.

9:50 am Choral selection.

9:53 am Introduction of the President.

9:55 am Presidential remarks.

FULL PRESS COVERAGE

10:10 am Remarks conclude.

The President accepts questions from members of the audience, with the first question from the stage right microphone area and subsequently alternating between stage right and left.

FULL PRESS COVERAGE

10:40 am

Question and Answer Session concludes.

Thank you to the President by the Student Body President.

The President departs stage en route special reception.

10:45 am

The President arrives special reception and informally greets guests.

PRESS POOL COVERAGE ATTENDANCE: 50

11:00 am

The President thanks those in attendance and departs en route motorcade for boarding.

11:05 am

MOTORCADE DEPARTS en route Palmer House Hotel, Chicago, Illinois.

[Driving time: 55 minutes]

12:00 noon

MOTORCADE ARRIVES Palmer House Hotel (State Street Entrance).

OPEN PRESS COVERAGE CLOSED ARRIVAL

The President will be met by:

Mr. Augustine Hart, Chairman of the Board of the Council of Foreign Relations

Mr. John Reilley, Vice President of the Council of Foreign Relations
Hotel Manager

The President, escorted by Mr. Hart and Mr. Reilley, proceeds en route Crystal Room.

12:05 pm

The President arrives Crystal Room for informal reception with Council of Foreign Relations board members.

PRESS POOL COVERAGE ATTENDANCE: 50

12:18 pm The President thanks the attendees and departs en

route holding room.

12:20 pm The President arrives holding room.

PERSONAL/STAFF TIME: 20 minutes

12:40 pm The President departs holding room en route offstage

announcement area.

12:43 pm The President arrives offstage announcement area.

12:45 pm Announcement.

12:45 pm The President, escorted by Mr. Hart, proceeds onto

platform and is seated.

OPEN PRESS COVERAGE ATTENDANCE: 1500

12:47 pm Welcoming remarks by John Reilley.

12:49 pm Introduction of the President.

12:50 pm Presidential remarks.

FULL PRESS COVERAGE

1:10 pm Remarks conclude.

The President will answer pre-submitted questions from the audience, which will be asked of him by Mr. Hart.

FULL PRESS COVERAGE

1:30 pm Question and Answer Session concludes.

The President thanks those in attendance and departs through the audience en route motorcade for boarding.

1:40 pm MOTORCADE DEPARTS en route Marriott Inn, Chicago.

[Driving time: 30 minutes]

2:10 pm MOTORCADE ARRIVES Marriott Inn.

OPEN PRESS COVERAGE CLOSED ARRIVAL

The President will be met by:

Hotel Manager

The President proceeds enroute Suite, bidding farewell to the Hotel Manager at the elevators.

2:15 pm The President arrives Suite.

PERSONAL/STAFF TIME: 1 hour, 40 minutes

3:55 pm The President departs Suite en route offstage announcement area.

3:59 pm The President arrives offstage announcement area and pauses.

4:00 pm Announcement.

4:00 pm The President proceeds inside Grand Ballroom en route podium.

OPEN PRESS COVERAGE ATTENDANCE: 200

4:01 pm Opening statement to the Northern Illinois Editors' Association.

FULL PRESS COVERAGE

4:05 pm The President accepts questions from members of the audience, with the first question from the stage right microphone area and subsequently alternating between stage right and left.

FULL PRESS COVERAGE

4:35 pm Question and Answer Session concludes.

The President thanks those in attendance and departs en route Suite.

4:40 pm The President arrives Suite. PERSONAL/STAFF TIME: 15 minutes 4:55 pm The President departs Suite en route Northern Illinios Editors' Association reception. The President arrives reception and informally greets 5:00 pm those in attendance. OPEN PRESS COVERAGE ATTENDANCE: 200 5:25 pm The President thanks those in attendance and departs reception en route suite. The President arrives Suite. 5:30 pm PERSONAL/STAFF TIME: 2 hours 7:30 pm The President departs Suite en route motorcade for boarding. 7:35 pm MOTORCADE DEPARTS Marriott Hotel en reute Buffalo Grove Senior High School, Buffalo Grove, Illinois. [Driving time: 20 minutes]

7:55 pm MOTORCADE ARRIVES Buffalo Grove Senior High School.

OPEN PRESS COVERAGE CLOSED ARRIVAL

The President will be met by:

? ? ?

The President proceeds to offstage announcement area and pauses for announcement.

"Ruffles and Flourishes" Announcement.
"Hail to the Chief" The President proceeds onto dais and is seated at the Buffalo Grove High School Forum.

OPEN PRESS COVERAGE ATTENDANCE: 3500

8:02 pm

Welcoming remarks.

8:03 pm

Invocation.

8:05 pm

National Anthem.

8:08 pm

Introduction of the President.

8:09 pm

Presidential remarks.

FULL PRESS COVERAGE

8:20 pm

Remarks conclude.

The President accepts questions from members of the audience, with the first question from the stage right microphone area and subsequently alternating between stage right and left.

FULL PRESS COVERAGE

8:50 pm

Question and Answer Session concludes with thanks by the Master of Ceremonies.

The President departs Buffalo Grove High School Forum en route motorcade for boarding.

9:00 pm

MOTORCADE DEPARTS Buffalo Grove High School en route Marriott Hotel.

[Driving time: 20 minutes]

9:20 pm

MOTORCADE ARRIVES Marriott Hotel.

The President proceeds to Suite.

OVERNIGHT

NOTE: North Carolina portion to follow tomorrow.

President's trip to California March 26 and 27, 1976

Invite the following Congressmen to go with the President to San Francisco and Los Angeles

> Don Clausen Pete McCloskey Burt TalcottBob Lagomarsino Barry Goldwater, Jr. Carlos Moorhead John Rousselot Alphonzo Bell Del Clawson Shirley N. Pettis Charles Wiggins Bob Wilson Clair Burgener Bob dagmarsins

Leg from Los Angeles to Fresno. P. will address the California State Central Committee. There will be a maximum on 6 seats. They are to be filled on a first come, first filled basis.

> Rousselot is to be invited - if he asks, at this time we cannot take his wife.

Leg from Fresno back to Washington. P. will stop in La Crosse, Wisc. for a University speech. On the return leg, the first invitees should be

Steiger Kasten Ouie

Fill up seats with any members from California delegation who want to come back with P. on Saturday night.

Every leg of trip is to be paid by Congressman. Equal to commercial air fare. Political trip.





PROPOSED SCHEDULE

THE PRESIDENT'S VISIT TO CALIFORNIA & WISCONSIN

Friday & Saturday March 26-27, 1976

FRIDAY, MARCH 26, 1976

6:55 am (EST)

The President boards helo on South Lawn.

HELO DEPARTS South Lawn en route Andrews AFB.

[Flying time: 15 minutes]

7:10 am

HELO ARRIVES Andrews AFB.

7:15 am

The President boards Air Force Cne.

AIR FORCE ONE DEPARTS And rews AFB en route San Francisco International Airport, San Francisco, California.

[Flying time: 5 hours, 45 minutes]
[Time change: -3 hours]

10:00 am (PST)

AIR FORCE ONE ARRIVES San Francisco International Airport, U.S. Coast Guard Facility, San Francisco, California.

OPEN PRESS COVERAGE CLOSED ARRIVAL

NOTE: The President will talk briefly with the local press en route motorcade for boarding.

10:10 am

MOTORCADE DEPARTS San Francisco International Airport en route Fairmont Hotel.

[Driving time: 25 minutes]

10:35 am

MOTORCADE ARRIVES Fairmont Hotel.

PRESS POOL COVERAGE CLOSED ARRIVAL

The President will be met by:

Mr. John M. Hamrick, American Textile Manufacturers Institute President

Mr. Herman Wiener, Fairmont Hotel Manager

The President proceeds to Holding Room.

10:40 am

The President arrives Holding Room.

PERSONAL/STAFF TIME: 8 minutes

10:48 am

The President proceeds to off-stage announcement area.

10:50 am

Announcement.

10:50 am

The President, escorted by John Hamrick, proceeds inside Grand Ballroom and is seated at the morning session of the American Textile Manufacturers Institute's 27th Annual National Convention.

OPEN PRESS COVERAGE ATTENDANCE: 800

10:53 am

Introduction of the President.

10:55 am

Presidential remarks.

FULL PRESS COVERAGE

11:10 am

Remarks conclude.

The President thanks the convention members and departs Grand Ballroom en route motorcade for boarding.

11:20 am MOTORCADE DEPARTS Fairmont Hotel en route Sheraton Palace Hotel.

[Driving time: 5 minutes]

11:25 am MOTORCADE ARRIVES Sheraton Palace Hotel.

OPEN PRESS COVERAGE CLOSED ARRIVAL

The President will be met by:

Mr. David Packard, PFC Luncheon Committee
Chairman

Mr. Thomas R. DeAngelo, Sheraton Palace Hotel General Manager

The President, escorted by Mr. Packard, proceeds inside hotel en route the French Parlor.

11:30 am The President arrives the French Parlor and informally greets guests at the PFC Luncheon VIP Reception.

PRESS POOL COVERAGE ATTENDANCE: 100

11:45 am The President departs the French Parlor en route Holding Room.

11:46 am The President arrives Holding Room.

PERSONAL/STAFF TIME: 10 minutes

11:56 am The President, escorted by David Packard, departs
Holding Room en route off-stage announcement area.

12:00 Noon Announcement.

12:00 Noon The President, escorted by David Packard, enters the Grand Ballroom and proceeds to Head Table for seating at the Northern California PFC Luncheon.

OPEN PRESS COVERAGE ATTENDANCE: 500

12:05 pm Luncheon begins.

12:50 pm Opening remarks.

12:52 pm Invocation by Rev. Jefferson C. Stephens, Jr.,

Cathedral School for Boys Headmaster.

12:54 pm Pledge of Allegiance.

12:55 pm Introduction of Head Table guests by David Packard, concluding in the introduction of

the President.

1:00 pm Presidential remarks.

FULL PRESS COVERAGE

1:20 pm Remarks conclude.

The President departs dais en route motorcade for boarding.

1:30 pm MOTORCADE DEPARTS Sheraton Palace Hotel en route San Francisco International Airport.

[Driving time: 25 minutes]

1:55 pm MOTORCADE ARRIVES San Francisco International Airport, U.S. Coast Guard Facility.

OPEN PRESS COVERAGE CLOSED DEPARTURE

2:00 pm The President boards Air Force One.

AIR FORCE ONE DEPARTS San Francisco en route Los Angeles International Airport, Los Angeles, California.

[Flying time: 1 hour, 20 minutes]
[No time change]

3:20 pm AIR FORCE ONE ARRIVES Los Angeles International Airport.

OPEN PRESS COVERAGE CLOSED ARRIVAL NOTE: The President will talk briefly with the local press en route motorcade for boarding.

3:35 pm

MOTORCADE DEPARTS Los Angeles International Airport en route Century Plaza Hotel.

[Driving time: 30 minutes]

4:05 pm

MOTORCADE ARRIVES Century Plaza Hotel.

OPEN PRESS COVERAGE CLOSED ARRIVAL

The President will be met by:

Mr. William Bryant, Century Plaza General

Manager

The President proceeds to his Suite.

4:10 pm

The President arrives Suite.

PERSONAL/STAFF TIME: 2 hours, 30 minutes

NOTE: Attire for the evening is Black Tie.

6:40 pm

The President, escorted by Ed Carter (California State PFC Finance Chairman) and John McCone (PFC Dinner Chairman), departs Suite en route Pacific Palisades Room.

6:45 pm

The President arrives Pacific Palisades Room and forms receiving line to greet the Dinner Vice Chairmen (50) and their spouses.

OFFICIAL PHOTO COVERAGE (WRITERS ONLY)
ATTENDANCE: 120

7:10 pm

The President, escorted by Ed Carter and John McCone, departs Pacific Palisades Room en route California Foyer.

7:15 pm

The President arrives California Foyer and informally greets General Reception guests.

OPEN PRESS COVERAGE ATTENDANCE: 375

The President departs California Foyer en route 7:30 pm

Holding Room.

7:35 pm The President arrives Holding Room.

PERSONAL/STAFF TIME: 20 minutes

7:55 pm The President departs Holding Room en route off-stage

announcement area.

8:00 pm Announcement.

The President, escorted by Ed Carter and John 8:00 pm

McCone, proceeds inside the Los Angeles Room

and onto the dais for seating.

OPEN PRESS COVERAGE

ATTENDANCE: 500

8:05 pm Dinner is served.

8:45 pm Dinner programs begins, including entertainment

by Cary Grant, Howard Keel, and Metropolitan

Opera Star.

Presidential remarks. 9:40 pm

FULL PRESS COVERAGE

10:00 pm Remarks conclude.

The President thanks the guests and departs Los

Angeles Room en route Suite.

19:10 pm The President arrives Suite.

OVERNIGHT

SATURDAY, MARCH 27, 1976

9:55 am The President departs Suite en route motorcade

for boarding.

MOTORCADE DEPARTS Century Plaza Hotel en route

Los Angeles International Airport.

[Driving time: 25 minutes]

10:20 am MOTORCADE ARRIVES Los Angeles International

Airport.

OPEN PRESS COVERAGE CLOSED DEPARTURE

10:25 am The President boards Air Force One.

AIR FORCE ONE DEPARTS Los Angeles en route Fresno Airport, Fresno, California.

[Flying time: 1 hour, 5 minutes]
[No time change]

11:30 am AIR FORCE ONE ARRIVES Fresno Airport.

OPEN PRESS COVERAGE CLOSED ARRIVAL

NOTE: The President will talk briefly with the local press en route motorcade for boarding.

11:20 am MOTORCADE DEPARTS Fresno Airport en route Fresno Convention Center.

[Driving time: 20 minutes]

11:40 am MOTORCADE ARRIVES Fresno Convention Center.

PRESS POOL COVERAGE CLOSED ARRIVAL

The President proceeds inside convention center en route Holding Room.

11:45 am The President arrives Holding Room.

PERSONAL/STAFF TIME: 10 minutes

11:55 am The President departs Holding Room en route off-stage announcement area.

12:00 Noon "Ruffles & Flourishes"

Announcement
"Hail to the Chief"

12:00 Noon The President, escorted by Paul Haerle, enters the California Republican State Central Committee Luncheon and proceeds to Head Table for seating.

OPEN PRESS COVERAGE ATTENDANCE: 900

12:05 pm

Welcoming remarks.

12:08 pm

Invocation.

12:10 pm

Pledge of Allegiance.

12:12 pm

Introduction of Head Table guests, concluding

in the introduction of the President.

12:17 pm

Presidential remarks.

FULL PRESS COVERAGE

12:35 pm

Remarks conclude.

The President departs Head Table en route Holding Room.

12:45 pm

The President arrives Holding Room.

PERSONAL/STAFF TIME: 5 minutes

12:50 pm

The President departs Holding Room en route Conference Room for brief State GOP/PFC Meeting.

12:52 pm

The President arrives Conference Room and is seated at State GOP/PFC Meeting.

OFFICIAL PHOTO COVERAGE ATTENDANCE: 18

1:15 pm

The President thanks the guests and departs Conference Room en route motorcade for boarding.

1:20 pm

MOTORCADE DEPARTS Convention Center en route Fresno Airport.

[Driving time: 20 minutes]

1:40 pm MOTORCADE ARRIVES Fresno Airport.

OPEN PRESS COVERAGE CLOSED DEPARTURE

1:45 pm (PST) The President boards Air Force One.

AIR FORCE ONE DEPARTS Fresno en route LaCrosse, Wisconsin.

[Flying time: 3 hours, 30 minutes]

[Time change: +2 hours]

7:15 pm (CST)

AIR FORCE ONE ARRIVES LaCrosse Airport, LaCrosse, Wisconsin.

OPEN PRESS COVERAGE CLOSED ARRIVAL

NOTE: The President will talk briefly to the local press en route motorcade for boarding.

7:25 pm MOTORCADE DEPARTS LaCrosse Airport en route Mary E. Sawyer Municipal Auditorium.

[Driving time: 20 minutes]

7:45 pm MOTORCADE ARRIVES Mary E. Sawyer Municipal Auditorium.

PRESS POOL COVERAGE CLOSED ARRIVAL

The President proceeds to Holding Room.

7:47 pm The President arrives Holding Room.

PERSONAL/STAFF TIME: 10 minutes

7:57 pm The President departs Holding Room en route off-stage announcement a rea.

8:00 pm "Ruffles & Flourishes"

Announcement
"Hail to the Chief"

8:00 pm The President proceeds onto dais and is seated before a general public audience.

OPEN PRESS COVERAGE ATTENDANCE: 4,500

8:03 pm Welcoming remarks.

8:05 pm Invocation.

8:07 pm Pledge of Allegiance.

8:09 pm National Anthem.

8:12 pm Introduction of dais guests.

8:14 pm Introduction of the President.

8:15 pm Presidential remarks.

FULL PRESS COVERAGE

8:25 pm Remarks conclude.

The President will accept questions from the audience, beginning from the stage right microphone area and alternating left and right for all subsequent questions.

FULL PRESS COVERAGE

8:50 pm Question & Answer Session concludes.

The President thanks the guests and departs stage en route motorcade for boarding.

9:00 pm MOTORCADE DEPARTS Mary E. Sawyer Municipal Auditorium en route LaCrosse Airport.

[Driving time: 20 minutes]

9:20 pm MOTORCADE ARRIVES LaCrosse Airport.

9:25 pm The President boards Air Force One.

AIR FORCE ONE DEPARTS LaCrosse Airport en route Andrews AFB.

[Flying time: 1 hour, 50 minutes]

[Time change: +1 hour]

SUNDAY, MARCH 28, 1976

12:15 am AIR FORCE ONE ARRIVES Andrews AFB.

12:20 am The President boards helo.

HELO DEPARTS Andrews AFB en route South Lawn.

[Flying time: 15 minutes]

12:35 am HELO ARRIVES South Lawn.

President's trip to California March 26 and 27, 1976

Invite the following Congressmen to go with the President to San Francisco and Los Angeles

No-Don Clausen

Y Pete McCloskey

No Burt Talcott

B No-Barry Goldwater, Jr.

No-Carlos Moorhead

Yes John Rousselot - (Yes to Fresno- No Return)

No Alphonzo Bell

No Alphonzo Bell

No Del Clawson

No Shirley N. Pettis

No Charles Wiggins

Y Bob Wilson

Y Clair Burgener

N Bob Lyonarino

Leg from Los Angeles to Fresno. P. will address the California State Central Committee. There will be a maximum on 6 seats. They are to be filled on a first come, first filled basis.

Rousselot is to be invited - if he asks, at this time we cannot take his wife.

Hotel

Hotel

Leg from Fresno back to Washington. P. will stop in La Crosse, Wisc. for a University speech. On the return leg, the first invitees should be

No-Steiger Flav Burgener
No-Kasten NY
No-Quie Commtments

Fill up seats with any members from California delegation who want to come back with P. on Saturday night.

Every leg of trip is to be paid by Congressman. Equal to commercial air fare. Political trip.



PROPOSED SCHEDULE

THE PRESIDENT'S VISIT TO CALIFORNIA & WISCONSIN

Friday & Saturday March 26-27, 1976

FRIDAY, MARCH 26, 1976

6:55 am (EST)

The President boards helo on South Lawn.

HELO DEPARTS South Lawn en route Andrews AFB.

[Flying time: 15 minutes]

7:10 am

HELO ARRIVES Andrews AFB.

7:15 am

The President boards Air Force Cne.

AIR FORCE ONE DEPARTS And rews AFB en route San Francisco International Airport, San Francisco, California.

[Flying time: 5 hours, 45 minutes]
[Time change: -3 hours]

10:00 am (PST)

AIR FORCE ONE ARRIVES San Francisco International Airport, U.S. Coast Guard Facility, San Francisco, California.

OPEN PRESS COVERAGE CLOSED ARRIVAL

NOTE: The President will talk briefly with the local press en route motorcade for boarding.

10:10 am MOTORCADE DEPARTS San Francisco International Airport en route Fairmont Hotel.

[Driving time: 25 minutes]

10:35 am MOTORCADE ARRIVES Fairmont Hotel.

PRESS POOL COVERAGE CLOSED ARRIVAL

The President will be met by:

Mr. John M. Hamrick, American Textile

Manufacturers Institute President

Mr. Herman Wiener, Fairmont Hotel Manager

The President proceeds to Holding Room.

10:40 am The President arrives Holding Room.

PERSONAL/STAFF TIME: 8 minutes

10:48 am The President proceeds to off-stage announcement area.

10:50 am Announcement.

10:50 am The President, escorted by John Hamrick, proceeds inside Grand Ballroom and is seated at the morning session of the American Textile Manufacturers Institute's 27th Annual National Convention.

OPEN PRESS COVERAGE ATTENDANCE: 800

10:53 am Introduction of the President.

10:55 am Presidential remarks.

FULL PRESS COVERAGE

11:10 am Remarks conclude.

The President thanks the convention members and departs Grand Ballroom en route motorcade for boarding.

11:20 am MOTORCADE DEPARTS Fairmont Hotel en route Sheraton Palace Hotel.

[Driving time: 5 minutes]

11:25 am MOTORCADE ARRIVES Sheraton Palace Hotel.

OPEN PRESS COVERAGE CLOSED ARRIVAL

The President will be met by:

Mr. David Packard, PFC Luncheon Committee Chairman

Mr. Thomas R. DeAngelo, Sheraton Palace Hotel General Manager

The President, escorted by Mr. Packard, proceeds inside hotel en route the French Parlor.

11:30 am The President arrives the French Parlor and informally greets guests at the PFC Luncheon VIP Reception.

PRESS POOL COVERAGE ATTENDANCE: 100

11:45 am The President departs the French Parlor en route Holding Room.

11:46 am The President arrives Holding Room.

PERSONAL/STAFF TIME: 10 minutes

11:56 am The President, escorted by David Packard, departs
Holding Room en route off-stage announcement area.

12:00 Noon Announcement.

12:00 Noon The President, escorted by David Packard, enters the Grand Ballroom and proceeds to Head Table for seating at the Northern California PFC Luncheon.

OPEN PRESS COVERAGE ATTENDANCE: 500

12:05 pm Luncheon begins.

12:50 pm Opening remarks.

12:52 pm Invocation by Rev. Jefferson C. Stephens, Jr.,

Cathedral School for Boys Headmaster.

12:54 pm Pledge of Allegiance.

12:55 pm Introduction of Head Table guests by David

Packard, concluding in the introduction of

the President.

1:00 pm Presidential remarks.

FULL PRESS COVERAGE

1:20 pm Remarks conclude.

The President departs dais en route motorcade for

boarding.

1:30 pm MOTORCADE DEPARTS Sheraton Palace Hotel en

route San Francisco International Airport.

[Driving time: 25 minutes]

1:55 pm MOTORCADE ARRIVES San Francisco International Airport, U.S. Coast Guard Facility.

OPEN PRESS COVERAGE CLOSED DEPARTURE

2:00 pm The President boards Air Force One.

AIR FORCE ONE DEPARTS San Francisco en route Los Angeles International Airport, Los Angeles, California.

[Flying time: 1 hour, 20 minutes]
[No time change]

3:20 pm AIR FORCE ONE ARRIVES Los Angeles International Airport.

OPEN PRESS COVERAGE CLOSED ARRIVAL NOTE: The President will talk briefly with the local press en route motorcade for boarding.

3:35 pm MOTORCADE DEPARTS Los Angeles International Airport en route Century Plaza Hotel.

[Driving time: 30 minutes]

4:05 pm MOTORCADE ARRIVES Century Plaza Hotel.

OPEN PRESS COVERAGE CLOSED ARRIVAL

The President will be met by:
Mr. William Bryant, Century Plaza General
Manager

The President proceeds to his Suite.

4:10 pm The President arrives Suite.

PERSONAL/STAFF TIME: 2 hours, 30 minutes

NOTE: Attire for the evening is Black Tie.

6:40 pm The President, escorted by Ed Carter (California State PFC Finance Chairman) and John McCone (PFC Dinner Chairman), departs Suite en route Pacific Palisades Room.

6:45 pm The President arrives Pacific Palisades Room and forms receiving line to greet the Dinner Vice Chairmen (50) and their spouses.

OFFICIAL PHOTO COVERAGE (WRITERS ONLY) ATTENDANCE: 120

7:10 pm The President, escorted by Ed Carter and John McCone, departs Pacific Palisades Room en route California Foyer.

7:15 pm The President arrives California Foyer and informally greets General Reception guests.

OPEN PRESS COVERAGE ATTENDANCE: 375

7:30 pm The President departs California Foyer en route

Holding Room.

7:35 pm The President arrives Holding Room.

PERSONAL/STAFF TIME: 20 minutes

7:55 pm The President departs Holding Room en route off-stage

announcement area.

8:00 pm Announcement.

8:00 pm The President, escorted by Ed Carter and John

McCone, proceeds inside the Los Angeles Room

and onto the dais for seating.

OPEN PRESS COVERAGE

ATTENDANCE: 500

8:05 pm Dinner is served.

8:45 pm Dinner programs begins, including entertainment

by Cary Grant, Howard Keel, and Metropolitan

Opera Star.

9:40 pm Presidential remarks.

FULL PRESS COVERAGE

10:00 pm Remarks conclude.

The President thanks the guests and departs Los

Angeles Room en route Suite.

19:10 pm The President arrives Suite.

OVERNIGHT

SATURDAY, MARCH 27, 1976

9:55 am The President departs Suite en route motorcade

for boarding.

MOTORCADE DEPARTS Century Plaza Hotel en route

Los Angeles International Airport.

[Driving time: 25 minutes]

10:20 am MOTORCADE ARRIVES Los Angeles International

Airport.

OPEN PRESS COVERAGE CLOSED DEPARTURE

10:25 am The President boards Air Force One.

AIR FORCE ONE DEPARTS Los Angeles en route Fresno Airport, Fresno, California.

[Flying time: 1 hour, 5 minutes]
[No time change]

11:30 am AIR FORCE ONE ARRIVES Fresno Airport.

OPEN PRESS COVERAGE CLOSED ARRIVAL

NOTE: The President will talk briefly with the local press en route motorcade for boarding.

11:20 am MOTORCADE DEPARTS Fresno Airport en route Fresno Convention Center.

[Driving time: 20 minutes]

11:40 am MOTORCADE ARRIVES Fresno Convention Center.

PRESS POOL COVERAGE CLOSED ARRIVAL

The President proceeds inside convention center en route Holding Room.

11:45 am The President arrives Holding Room.

PERSONAL/STAFF TIME: 10 minutes

11:55 am The President departs Holding Room en route off-stage announcement area.

12:00 Noon "Ruffles & Flourishes"

Announcement
"Hail to the Chief"

12:00 Noon

The President, escorted by Paul Haerle, enters the California Republican State Central Committee Luncheon and proceeds to Head Table for seating.

OPEN PRESS COVERAGE ATTENDANCE: 900

12:05 pm

Welcoming remarks.

12:08 pm

Invocation.

12:10 pm

Pledge of Allegiance.

12:12 pm

Introduction of Head Table guests, concluding in the introduction of the President.

12:17 pm

Presidential remarks.

FULL PRESS COVERAGE

12:35 pm

Remarks conclude.

The President departs Head Table en route Holding Room.

12:45 pm

The President arrives Holding Room.

PERSONAL/STAFF TIME: 5 minutes

12:50 pm

The President departs Holding Room en route Conference Room for brief State GOP/PFC Meeting.

12:52 pm

The President arrives Conference Room and is seated at State GOP/PFC Meeting.

OFFICIAL PHOTO COVERAGE ATTENDANCE: 18

1:15 pm

The President thanks the guests and departs Conference Room en route motorcade for boarding.

1:20 pm

MOTORCADE DEPARTS Convention Center en route Fresno Airport.

[Driving time: 20 minutes]

1:40 pm MOTORCADE ARRIVES Fresno Airport.

OPEN PRESS COVERAGE CLOSED DEPARTURE

1:45 pm (PST) The President boards Air Force One.

AIR FORCE ONE DEPARTS Fresno en route LaCrosse, Wisconsin.

[Flying time: 3 hours, 30 minutes]
[Time change: +2 hours]

7:15 pm (CST) AIR FORCE ONE ARRIVES LaCrosse Airport, LaCrosse, Wisconsin.

OPEN PRESS COVERAGE CLOSED ARRIVAL

NOTE: The President will talk briefly to the local press en route motorcade for boarding.

7:25 pm

MOTORCADE DEPARTS LaCrosse Airport en route Mary E. Sawyer Municipal Auditorium.

[Driving time: 20 minutes]

7:45 pm

MOTORCADE ARRIVES Mary E. Sawyer Municipal Auditorium.

PRESS POOL COVERAGE CLOSED ARRIVAL

The President proceeds to Holding Room.

7:47 pm

The President arrives Holding Room.

PERSONAL/STAFF TIME: 10 minutes

7:57 pm

The President departs Holding Room en route off-stage announcement a rea.

8:00 pm

"Ruffles & Flourishes"

Announcement

"Hail to the Chief"

8:00 pm The President proceeds onto dais and is seated before a general public audience.

OPEN PRESS COVERAGE ATTENDANCE: 4,500

8:03 pm Welcoming remarks.

8:05 pm Invocation.

8:07 pm Pledge of Allegiance.

8:09 pm National Anthem.

8:12 pm Introduction of dais guests.

8:14 pm Introduction of the President.

8:15 pm Presidential remarks.

FULL PRESS COVERAGE

8:25 pm Remarks conclude.

The President will accept questions from the audience, beginning from the stage right microphone area and alternating left and right for all subsequent questions.

FULL PRESS COVERAGE

8:50 pm Question & Answer Session concludes.

The President thanks the guests and departs stage en route motorcade for boarding.

9:00 pm MOTORCADE DEPARTS Mary E. Sawyer Municipal Auditorium en route LaCrosse Airport.

[Driving time: 20 minutes]

9:20 pm MOTORCADE ARRIVES LaCrosse Airport.

9:25 pm The President boards Air Force One.

AIR FORCE ONE DEPARTS LaCrosse Airport en route Andrews AFB.

[Flying time: 1 hour, 50 minutes]

[Time change: +1 hour]

SUNDAY, MARCH 28, 1976

12:15 am AIR FORCE ONE ARRIVES Andrews AFB.

12:20 am The President boards helo.

HELO DEPARTS Andrews AFB en route South Lawn.

[Flying time: 15 minutes]

12:35 am HELO ARRIVES South Lawn.

President's trip to California March 26 and 27, 1976 3/26 arrive 10:00 cm Invite the following Congressmen to go with the President to San Francisco and Los Angeles arine 320.pm 3/26 No-Don Clausen-3311- Joyce Moraghen No-Don Clausen-33/1- Jewrette Rest (in District Now) S.F. to J.A. NO Burt Talcott Bal Ingention 2861 - Sugar Kinhall No Barry Goldwater, Jr. 4461 Jane No-Carlos Moorhead -4/16 - Pam nelson yes-John Rousselot - 4206 - Susan Dean - Ja. to Freens No-Alphonzo Bell - 6451 John gingles - Wants to great Pan Freen TO PRESNO No Return No Del Clawson - 3576 Marcha Hampton NO. Shirley N. Pettis - 5841 No Charles Wiggins - 4/11 up Bob Wilson - 3201 - andrews to S.F. only Fremo yes Clair Burgener - 3906 - Round trip - hotel - called Jane V. N. No Bob Lagomarsino - 3601 3/27 10:25 a.m - 11:30 am Leg from Los Angeles to Fresno. P. will address the California State Central Committee. There will be a maximum on 6 seats. (4) They are to be filled on a first come, first filled basis. Rousselot is to be invited - if he asks, at this time we cannot take his wife. No return Leg from Fresno back to Washington. P. will stop in La Crosse, Wisc. for a University speech. On the return leg, the first invitees should be 3/27 depart Freens around 1:30 pm. for washington with a stop at La Crosse, Wisc . (7:5 pm csr) NO -Steiger - 2476 NO Kasten - 5/0/ No-Quie _ 2271 (9:30pm) arrive 12:15 a.m. Seenday Fill up seats with any members from California delegation who Every leg of trip is to be air fare. Political trip. want to come back with P. on Saturday night. Every leg of trip is to be paid by Congressman. Equal to commercial air fare. Political trip. ask for hotel reservations in L.a. 6:30 am W/luggage Rousselst would like reservations Black Fil for dinner in La. (Rouselot Durgener

PROPOSED SCHEDULE

THE PRESIDENT'S VISIT TO CALIFORNIA & WISCONSIN

Friday & Saturday March 26-27, 1976

FRIDAY, MARCH 26, 1976

6:55 am (EST) The President boards helo on South Lawn.

HELO DEPARTS South Lawn en route Andrews AFB.

[Flying time: 15 minutes]

7:10 am

HELO ARRIVES Andrews AFB.

7:15 am

The President boards Air Force Cne.

AIR FORCE ONE DEPARTS And rews AFB en route San Francisco International Airport, San Francisco, California.

[Flying time: 5 hours, 45 minutes]
[Time change: -3 hours]

10:00 am (PST) AIR FORCE ONE ARRIVES San Francisco International Airport, U.S. Coast Guard Facility, San Francisco, California.

OPEN PRESS COVERAGE CLOSED ARRIVAL

NOTE: The President will talk briefly with the local press en route motorcade for boarding.



10:10 am

MOTORCADE DEPARTS San Francisco International Airport en route Fairmont Hotel.

[Driving time: 25 minutes]

10:35 am

MOTORCADE ARRIVES Fairmont Hotel.

PRESS POOL COVERAGE CLOSED ARRIVAL

The President will be met by:

Mr. John M. Hamrick, American Textile Manufacturers Institute President

Mr. Herman Wiener, Fairmont Hotel Manager

The President proceeds to Holding Room.

10:40 am

The President arrives Holding Room.

PERSONAL/STAFF TIME: 8 minutes

10:48 am

The President proceeds to off-stage announcement area.

10:50 am

Announcement.

10:50 am

The President, escorted by John Hamrick, proceeds inside Grand Ballroom and is seated at the morning session of the American Textile Manufacturers Institute's 27th Annual National Convention.

OPEN PRESS COVERAGE ATTENDANCE: 800

10:53 am

Introduction of the President.

10:55 am

Presidential remarks.

FULL PRESS COVERAGE

11:10 am

Remarks conclude.

The President thanks the convention members and departs Grand Ballroom en route motorcade for boarding.

11:20 am

MOTORCADE DEPARTS Fairmont Hotel en route Sheraton Palace Hotel.

[Driving time: 5 minutes]

11:25 am

MOTORCADE ARRIVES Sheraton Palace Hotel.

OPEN PRESS COVERAGE CLOSED ARRIVAL

The President will be met by:

Mr. David Packard, PFC Luncheon Committee
'Chairman

Mr. Thomas R. DeAngelo, Sheraton Palace Hotel General Manager

The President, escorted by Mr. Packard, proceeds inside hotel en route the French Parlor.

11:30 am

The President arrives the French Parlor and informally greets guests at the PFC Luncheon VIP Reception.

PRESS POOL COVERAGE ATTENDANCE: 100

11:45 am

The President departs the French Parlor en route Holding Room.

11:46 am

The President arrives Holding Room.

PERSONAL/STAFF TIME: 10 minutes

11:56 am

The President, escorted by David Packard, departs Holding Room en route off-stage announcement area.

12:00 Noon Announcement.

12:00 Noon

The President, escorted by David Packard, enters the Grand Ballroom and proceeds to Head Table for seating at the Northern California PFC Luncheon.

OPEN PRESS COVERAGE ATTENDANCE: 500

12:05 pm Luncheon begins.

12:50 pm Opening remarks.

12:52 pm Invocation by Rev. Jefferson C. Stephens, Jr.,

Cathedral School for Boys Headmaster.

12:54 pm Pledge of Allegiance.

12:55 pm Introduction of Head Table guests by David

Packard, concluding in the introduction of

the President.

1:00 pm Presidential remarks.

FULL PRESS COVERAGE

1:20 pm Remarks conclude.

The President departs dais en route motorcade for

boarding.

1:30 pm MOTORCADE DEPARTS Sheraton Palace Hotel en

route San Francisco International Airport.

[Driving time: 25 minutes]

1:55 pm MOTORCADE ARRIVES San Francisco International

Airport, U.S. Coast Guard Facility.

OPEN PRESS COVERAGE CLOSED DEPARTURE

2:00 pm The President boards Air Force One.

AIR FORCE ONE DEPARTS San Francisco en route Los Angeles International Airport, Los Angeles,

California.

[Flying time: 1 hour, 20 minutes]
[No time change]

3:20 pm AIR FORCE ONE ARRIVES Los Angeles International

Airport.

OPEN PRESS COVERAGE CLOSED ARRIVAL



NOTE: The President will talk briefly with the local press en route motorcade for boarding.

3:35 pm

MOTORCADE DEPARTS Los Angeles International Airport en route Century Plaza Hotel.

[Driving time: 30 minutes]

4:05 pm

MOTORCADE ARRIVES Century Plaza Hotel.

OPEN PRESS COVERAGE CLOSED ARRIVAL

The President will be met by:

Mr. William Bryant, Century Plaza General

Manager

The President proceeds to his Suite.

4:10 pm

The President arrives Suite.

PERSONAL/STAFF TIME: 2 hours, 30 minutes

NOTE: Attire for the evening is Black Tie.

6:40 pm

The President, escorted by Ed Carter (California State PFC Finance Chairman) and John McCone (PFC Dinner Chairman), departs Suite en route Pacific Palisades Room.

6:45 pm

The President arrives Pacific Palisades Room and forms receiving line to greet the Dinner Vice Chairmen (50) and their spouses.

OFFICIAL PHOTO COVERAGE (WRITERS ONLY)
ATTENDANCE: 120

7:10 pm

The President, escorted by Ed Carter and John McCone, departs Pacific Palisades Room en route California Foyer.

7:15 pm

The President arrives California Foyer and informally greets General Reception guests.

OPEN PRESS COVERAGE ATTENDANCE: 375

The President departs California Foyer en route 7:30 pm

Holding Room.

7:35 pm The President arrives Holding Room.

PERSONAL/STAFF TIME: 20 minutes

7:55 pm The President departs Holding Room en route off-stage

announcement area.

8:00 pm Announcement.

8:00 pm The President, escorted by Ed Carter and John

McCone, proceeds inside the Los Angeles Room

and onto the dais for seating.

OPEN PRESS COVERAGE

ATTENDANCE: 500

Dinner is served. 8:05 pm

Dinner programs begins, including entertainment 8:45 pm

by Cary Grant, Howard Keel, and Metropolitan

Opera Star.

9:40 pm Presidential remarks.

FULL PRESS COVERAGE

10:00 pm Remarks conclude.

The President thanks the guests and departs Los

Angeles Room en route Suite.

The President arrives Suite. 19:10 pm

OVERNIGHT

SATURDAY, MARCH 27, 1976

9:55 am The President departs Suite en route motorcade

for boarding.

MOTORCADE DEPARTS Century Plaza Hotel en route

Los Angeles International Airport.

[Driving time: 25 minutes]

10:20 am MOTORCADE ARRIVES Los Angeles International

Airport.

OPEN PRESS COVERAGE CLOSED DEPARTURE

10:25 am The President boards Air Force One.

AIR FORCE ONE DEPARTS Los Angeles en route Fresno Airport, Fresno, California.

[Flying time: 1 hour, 5 minutes]
[No time change]

11:30 am AIR FORCE ONE ARRIVES Fresno Airport.

OPEN PRESS COVERAGE CLOSED ARRIVAL

NOTE: The President will talk briefly with the local press en route motorcade for boarding.

11:20 am MOTORCADE DEPARTS Fresno Airport en route Fresno Convention Center.

[Driving time: 20 minutes]

11:40 am MOTORCADE ARRIVES Fresno Convention Center.

PRESS POOL COVERAGE CLOSED ARRIVAL

The President proceeds inside convention center en route Holding Room.

11:45 am The President arrives Holding Room.

PERSONAL/STAFF TIME: 10 minutes

11:55 am The President departs Holding Room en route off-stage announcement area.

12:00 Noon "Ruffles & Flourishes"

Announcement
"Hail to the Chief"



12:00 Noon The President, escorted by Paul Haerle, enters the California Republican State Central Committee

Luncheon and proceeds to Head Table for seating.

OPEN PRESS COVERAGE ATTENDANCE: 900

12:05 pm Welcoming remarks.

12:08 pm Invocation.

12:10 pm Pledge of Allegiance.

12:12 pm Introduction of Head Table guests, concluding

in the introduction of the President.

12:17 pm Presidential remarks.

FULL PRESS COVERAGE

12:35 pm Remarks conclude.

The President departs Head Table en route Holding

Room.

12:45 pm The President arrives Holding Room.

PERSONAL/STAFF TIME: 5 minutes

12:50 pm The President departs Holding Room en route

Conference Room for brief State GOP/PFC Meeting.

12:52 pm The President arrives Conference Room and is seated

at State GOP/PFC Meeting.

OFFICIAL PHOTO COVERAGE

ATTENDANCE: 18

1:15 pm The President thanks the guests and departs Conference

Room en route motorcade for boarding.

1:20 pm MOTORCADE DEPARTS Convention Center en route

Fresno Airport.

[Driving time: 20 minutes]

1:40 pm MOTORCADE ARRIVES Fresno Airport.

OPEN PRESS COVERAGE CLOSED DEPARTURE

1:45 pm (PST) The President boards Air Force One.

AIR FORCE ONE DEPARTS Fresno en route LaCrosse, Wisconsin.

[Flying time: 3 hours, 30 minutes]
[Time change: +2 hours]

7:15 pm (CST) AIR FORCE ONE ARRIVES LaCrosse Airport, LaCrosse, Wisconsin.

> OPEN PRESS COVERAGE CLOSED ARRIVAL

NOTE: The President will talk briefly to the local press en route motorcade for boarding.

7:25 pm MOTORCADE DEPARTS LaCrosse Airport en route Mary E. Sawyer Municipal Auditorium.

[Driving time: 20 minutes]

7:45 pm MOTORCADE ARRIVES Mary E. Sawyer Municipal Auditorium.

PRESS POOL COVERAGE CLOSED ARRIVAL

The President proceeds to Holding Room.

7:47 pm The President arrives Holding Room.

PERSONAL/STAFF TIME: 10 minutes

7:57 pm The President departs Holding Room en route off-stage announcement a rea.

8:00 pm "Ruffles & Flourishes"
Announcement
"Hail to the Chief"

8:00 pm The President proceeds onto dais and is seated before a general public audience.

OPEN PRESS COVERAGE ATTENDANCE: 4,500

8:03 pm Welcoming remarks.

8:05 pm Invocation.

8:07 pm Pledge of Allegiance.

8:09 pm National Anthem.

8:12 pm Introduction of dais guests.

8:14 pm Introduction of the President.

8:15 pm Presidential remarks.

FULL PRESS COVERAGE

8:25 pm Remarks conclude.

The President will accept questions from the audience, beginning from the stage right microphone area and alternating left and right for all subsequent questions.

FULL PRESS COVERAGE

8:50 pm Question & Answer Session concludes.

The President thanks the guests and departs stage en route motorcade for boarding.

9:00 pm MOTORCADE DEPARTS Mary E. Sawyer Municipal Auditorium en route LaCrosse Airport.

[Driving time: 20 minutes]

9:20 pm MOTORCADE ARRIVES LaCrosse Airport.

9:25 pm The President boards Air Force One.

AIR FORCE ONE DEPARTS LaCrosse Airport en route Andrews AFB.

[Flying time: 1 hour, 50 minutes]

[Time change: +1 hour]

SUNDAY, MARCH 28, 1976

12:15 am AIR FORCE ONE ARRIVES Andrews AFB.

12:20 am The President boards helo.

HELO DEPARTS Andrews AFB en route South Lawn.

[Flying time: 15 minutes]

12:35 am HELO ARRIVES South Lawn.



President's trip to California March 26 and 27, 1976

Invite the following Congressmen to go with the President to San Francisco and Los Angeles

Don Clausen

Pete McCloskey = SF to LA

Burt TalcottBeb Lagrangerino

Barry Goldwater, Jr...

Carlos Moorhead

Y John Rousselot - Jusen

Alphonzo Bell

Del Clawson

N Shirley N. Pettis 5861 Ingrid

Charles Wiggins 4111 Rester

Y Bob Wilson 3201 moggal

Y Clair Burgener 3906 - Jane - yes - hotel
N Bob Zagmarsino 3601 - Jusie

Leg from Los Angeles to Fresno. P. will address the California State Central Committee. There will be a maximum on 6 seats. They are to be filled on a first come, first filled basis.

Rousselot is to be invited - if he asks, at this time we cannot take his wife.

Leg from Fresno back to Washington. P. will stop in La Crosse, Wisc, for a University speech. On the return leg, the first invitees should be

No Steiger - 2476 Ass flui no Kasten 5101 Jana in 7.4. Med 271 Quie - Mary

Fill up seats with any members from California delegation who want to come back with P. on Saturday night.

Every leg of trip is to be paid by Congressman. Equal to commercial air fare. Political trip.

Hotel in Los angeles



PROPOSED SCHEDULE

THE PRESIDENT'S VISIT TO CALIFORNIA & WISCONSIN

Friday & Saturday March 26-27, 1976

FRIDAY, MARCH 26, 1976

6:55 am The President boards helo on South Lawn. (EST)

HELO DEPARTS South Lawn en route Andrews AFB.

[Flying time: 15 minutes]

7:10 am HELO ARRIVES Andrews AFB.

7:15 am The President boards Air Force Cne.

AIR FORCE ONE DEPARTS And rews AFB en route San Francisco International Airport, San Francisco, California.

[Flying time: 5 hours, 45 minutes]
[Time change: -3 hours]

10:00 am (PST) AIR FORCE ONE ARRIVES San Francisco International Airport, U.S. Coast Guard Facility, San Francisco, California.

OPEN PRESS COVERAGE CLOSED ARRIVAL

NOTE: The President will talk briefly with the local press en route motorcade for boarding.



10:10 am

MOTORCADE DEPARTS San Francisco International Airport en route Fairmont Hotel.

[Driving time: 25 minutes]

10:35 am

MOTORCADE ARRIVES Fairmont Hotel.

PRESS POOL COVERAGE CLOSED ARRIVAL

The President will be met by:

Mr. John M. Hamrick, American Textile
Manufacturers Institute President

Mr. Herman Wiener, Fairmont Hotel Manager.

The President proceeds to Holding Room.

10:40 am

The President arrives Holding Room.

PERSONAL/STAFF TIME: 8 minutes

10:48 am

The President proceeds to off-stage announcement area.

10:50 am

Announcement.

10:50 am

The President, escorted by John Hamrick, proceeds inside Grand Ballroom and is seated at the morning session of the American Textile Manufacturers Institute's 27th Annual National Convention.

OPEN PRESS COVERAGE ATTENDANCE: 800

10:53 am

Introduction of the President.

10:55 am

Presidential remarks.

FULL PRESS COVERAGE

11:10 am

Remarks conclude.

The President thanks the convention members and departs Grand Ballroom en route motorcade for boarding.

11:20 am

MOTORCADE DEPARTS Fairmont Hotel en route Sheraton Palace Hotel.

[Driving time: 5 minutes]

11:25 am

MOTORCADE ARRIVES Sheraton Palace Hotel.

OPEN PRESS COVERAGE CLOSED ARRIVAL

The President will be met by:

Mr. David Packard, PFC Luncheon Committee
Chairman

Mr. Thomas R. DeAngelo, Sheraton Palace Hotel General Manager

The President, escorted by Mr. Packard, proceeds inside hotel en route the French Parlor.

11:30 am

The President arrives the French Parlor and informally greets guests at the PFC Luncheon VIP Reception.

PRESS POOL COVERAGE ATTENDANCE: 100

11:45 am

The President departs the French Parlor en route Holding Room.

11:46 am

The President arrives Holding Room.

PERSONAL/STAFF TIME: 10 minutes

11:56 am

The President, escorted by David Packard, departs Holding Room en route off-stage announcement area.

12:00 Noon Announcement.

12:00 Noon

The President, escorted by David Packard, enters the Grand Ballroom and proceeds to Head Table for seating at the Northern California PFC Luncheon.

OPEN PRESS COVERAGE ATTENDANCE: 500

12:05 pm Luncheon begins.

12:50 pm Opening remarks.

12:52 pm Invocation by Rev. Jefferson C. Stephens, Jr.,

Cathedral School for Boys Headmaster.

12:54 pm Pledge of Allegiance.

12:55 pm Introduction of Head Table guests by David

Packard, concluding in the introduction of

the President.

1:00 pm Presidential remarks.

FULL PRESS COVERAGE

1:20 pm Remarks conclude.

The President departs dais en route motorcade for

boarding.

1:30 pm MOTORCADE DEPARTS Sheraton Palace Hotel en

route San Francisco International Airport.

[Driving time: 25 minutes]

1:55 pm MOTORCADE ARRIVES San Francisco International

Airport, U.S. Coast Guard Facility.

OPEN PRESS COVERAGE CLOSED DEPARTURE

2:00 pm The President boards Air Force One.

AIR FORCE ONE DEPARTS San Francisco en route Los Angeles International Airport, Los Angeles,

California.

[Flying time: 1 hour, 20 minutes]
[No time change]

3:20 pm AIR FORCE ONE ARRIVES Los Angeles International

Airport.

OPEN PRESS COVERAGE CLOSED ARRIVAL NOTE: The President will talk briefly with the local press en route motorcade for boarding.

3:35 pm

MOTORCADE DEPARTS Los Angeles International Airport en route Century Plaza Hotel.

[Driving time: 30 minutes]

4:05 pm

MOTORCADE ARRIVES Century Plaza Hotel.

OPEN PRESS COVERAGE CLOSED ARRIVAL

The President will be met by:
Mr. William Bryant, Century Plaza General
Manager

The President proceeds to his Suite.

4:10 pm

The President arrives Suite.

PERSONAL/STAFF TIME: 2 hours, 30 minutes

NOTE: Attire for the evening is Black Tie.

6:40 pm

The President, escorted by Ed Carter (California State PFC Finance Chairman) and John McCone (PFC Dinner Chairman), departs Suite en route Pacific Palisades Room.

6:45 pm

The President arrives Pacific Palisades Room and forms receiving line to greet the Dinner Vice Chairmen (50) and their spouses.

OFFICIAL PHOTO COVERAGE (WRITERS ONLY)
ATTENDANCE: 120

7:10 pm

The President, escorted by Ed Carter and John McCone, departs Pacific Palisades Room en route California Foyer.

7:15 pm

The President arrives California Foyer and informally greets General Reception guests.

OPEN PRESS COVERAGE ATTENDANCE: 375

7:30 pm The President departs California Foyer en route

Holding Room.

7:35 pm The President arrives Holding Room.

PERSONAL/STAFF TIME: 20 minutes

7:55 pm The President departs Holding Room en route off-stage

announcement area.

8:00 pm Announcement.

8:00 pm The President, escorted by Ed Carter and John

McCone, proceeds inside the Los Angeles Room

and onto the dais for seating.

OPEN PRESS COVERAGE

ATTENDANCE: 500

8:05 pm Dinner is served.

8:45 pm Dinner programs begins, including entertainment

by Cary Grant, Howard Keel, and Metropolitan

Opera Star.

9:40 pm Presidential remarks.

FULL PRESS COVERAGE

10:00 pm Remarks conclude.

The President thanks the guests and departs Los

Angeles Room en route Suite.

10:10 pm The President arrives Suite.

OVERNIGHT

SATURDAY, MARCH 27, 1976

9:55 am The President departs Suite en route motorcade

for boarding.

MOTORCADE DEPARTS Century Plaza Hotel en route

Los Angeles International Airport.

[Driving time: 25 minutes]

10:20 am MOTORCADE ARRIVES Los Angeles International Airport.

OPEN PRESS COVERAGE CLOSED DEPARTURE

10:25 am The President boards Air Force One.

AIR FORCE ONE DEPARTS Los Angeles en route Fresno Airport, Fresno, California.

[Flying time: 1 hour, 5 minutes]
[No time change]

11:30 am AIR FORCE ONE ARRIVES Fresno Airport.

OPEN PRESS COVERAGE CLOSED ARRIVAL

NOTE: The President will talk briefly with the local press en route motorcade for boarding.

11:20 am MOTORCADE DEPARTS Fresno Airport en route Fresno Convention Center.

[Driving time: 20 minutes]

11:40 am MOTORCADE ARRIVES Fresno Convention Center.

PRESS POOL COVERAGE CLOSED ARRIVAL

The President proceeds inside convention center en route Holding Room.

11:45 am The President arrives Holding Room.

PERSONAL/STAFF TIME: 10 minutes

11:55 am The President departs Holding Room en route off-stage announcement area.

12:00 Noon "Ruffles & Flourishes"
Announcement
"Hail to the Chief"



12:00 Noon The President, escorted by Paul Haerle, enters the California Republican State Central Committee Luncheon and proceeds to Head Table for seating.

OPEN PRESS COVERAGE ATTENDANCE: 900

12:05 pm

Welcoming remarks.

12:08 pm

Invocation.

12:10 pm

Pledge of Allegiance.

12:12 pm

Introduction of Head Table guests, concluding

in the introduction of the President.

12:17 pm

Presidential remarks.

FULL PRESS COVERAGE

12:35 pm

Remarks conclude.

The President departs Head Table en route Holding Room.

12:45 pm

The President arrives Holding Room.

PERSONAL/STAFF TIME: 5 minutes

12:50 pm

The President departs Holding Room en route Conference Roomfor brief State GOP/PFC Meeting.

12:52 pm

The President arrives Conference Room and is seated at State GOP/PFC Meeting.

OFFICIAL PHOTO COVERAGE ATTENDANCE: 18

1:15 pm

The President thanks the guests and departs Conference Room en route motorcade for boarding.

1:20 pm

MOTORCADE DEPARTS Convention Center en route Fresno Airport.

[Driving time: 20 minutes]

1:40 pm MOTORCADE ARRIVES Fresno Airport.

OPEN PRESS COVERAGE CLOSED DEPARTURE

1:45 pm (PST) The President boards Air Force One.

AIR FORCE ONE DEPARTS Fresno en route LaCrosse, Wisconsin.

[Flying time: 3 hours, 30 minutes]
[Time change: +2 hours]

7:15 pm (CST) AIR FORCE ONE ARRIVES LaCrosse Airport, LaCrosse, Wisconsin.

OPEN PRESS COVERAGE CLOSED ARRIVAL

NOTE: The President will talk briefly to the local press en route motorcade for boarding.

7:25 pm

MOTORCADE DEPARTS LaCrosse Airport en route Mary E. Sawyer Municipal Auditorium.

[Driving time: 20 minutes]

7:45 pm

MOTORCADE ARRIVES Mary E. Sawyer Municipal Auditorium.

PRESS POOL COVERAGE CLOSED ARRIVAL

The President proceeds to Holding Room.

7:47 pm The President arrives Holding Room.

PERSONAL/STAFF TIME: 10 minutes

7:57 pm The President departs Holding Room en route off-stage announcement a rea.

8:00 pm

"Ruffles & Flourishes" Announcement "Hail to the Chief"



8:00 pm The President proceeds onto dais and is seated before a general public audience.

OPEN PRESS COVERAGE ATTENDANCE: 4,500

8:03 pm Welcoming remarks.

8:05 pm Invocation.

8:07 pm Pledge of Allegiance.

8:09 pm National Anthem.

8:12 pm Introduction of dais guests.

8:14 pm Introduction of the President.

8:15 pm Presidential remarks.

FULL PRESS COVERAGE

8:25 pm Remarks conclude.

The President will accept questions from the audience, beginning from the stage right microphone area and alternating left and right for all subsequent questions.

FULL PRESS COVERAGE

8:50 pm Question & Answer Session concludes.

The President thanks the guests and departs stage en route motorcade for boarding.

9:00 pm MOTORCADE DEPARTS Mary E. Sawyer Municipal Auditorium en route LaCrosse Airport.

[Driving time: 20 minutes]

9:20 pm MOTORCADE ARRIVES LaCrosse Airport.

9:25 pm The President boards Air Force One.

AIR FORCE ONE DEPARTS LaCrosse Airport en route Andrews AFB.

[Flying time: 1 hour, 50 minutes]

[Time change: +1 hour]

SUNDAY, MARCH 28, 1976

12:15 am AIR FORCE ONE ARRIVES Andrews AFB.

12:20 am The President boards helo.

HELO DEPARTS Andrews AFB en route South Lawn.

[Flying time: 15 minutes]

12:35 am HELO ARRIVES South Lawn.



[3/30/76]

BACKGROUND MATERIAL FROM FORMER CONGRESSMAN DELLENBACK FOR CONSIDERATION PRIOR TO THE PRESIDENT'S TRIP TO OREGON

- I. Without any question, the most imprtant issue is the economy.
 - 1. Unemployment, most particularly. It is basically a forest oriented state and with housing difficulty, there is spotty, heavy unemployment.
 - 2. Inflation

II. Forest Management

The State of Oregon's principal industry is related to forest products. The heaviest ownerships of forests are Forest Service and the Bureau of Land Management. Therefore, anything that the Federal government does is very important.

Issue of clearcutting. Hot issue in the forest products field.

Reforestation.

III. Retired People, Older American issues, medical costs for older Americans. Social security soundness. All of real concern and very important issue in Oregon.

IV. Power

Generation of power. People feel very strongly about alternatives to fossil power and nuclear power. Depending on when the President goes out there, on the primary ballot in May there is a moratorium of development of nuclear power. Very warm issue.

V. Gun Control

Typical western attitude, basically they are against gun control. High emotions for Federal licensing and Federal registration, they are very strongly against.

VI. 200-Mile Fishing Limit

People don't feel the Russians and Japanese should be permitted to fish there. Very real concern.